Korean J. Math.  Vol 24, No 4 (2016)  pp.663-679
DOI: http://dx.doi.org/10.11568/kjm.2016.24.4.663

Interval-valued intuitionistic smooth topological spaces

Chun-Kee Park

Abstract


In this paper, we introduce the concepts of several types of interval-valued intuitionistic fuzzy mappings and several types of interval-valued intuitionistic fuzzy compactness in interval-valued intuitionistic smooth topological spaces and then investigate their properties.

Keywords


interval-valued intuitionistic smooth topological space,interval-valued intuitionistic gradation preserving mapping, weakly interval-valued intuitionistic gradation preserving mapping, interval-valued intuitionistic fuzzy compactness, interval-valued intu

Subject classification

54A40, 54A05, 54C08.

Sponsor(s)



Full Text:

PDF

References


K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1) (1986), 87–96. (Google Scholar)

K. Atanassov and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 31 (3) (1989), 343–349. (Google Scholar)

R. Badard, Smooth axiomatics, First IFSA Congress, Palma de Mallorca (July 1986). (Google Scholar)

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. (Google Scholar)

K. C. Chattopadhyay, R. N. Hazra and S. K. Samanta, Gradation of openness:fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242. (Google Scholar)

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81-89. (Google Scholar)

R. N. Hazra, S. K. Samanta and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), 79–82. (Google Scholar)

T. K. Mondal and S. K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323-336. (Google Scholar)

T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1) (1999), 23–38. (Google Scholar)

T. K. Mondal and S. K. Samanta, Topology of interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 119 (2001), 483–494. (Google Scholar)

C. K. Park, Interval-valued intuitionistic gradation of openness, Korean J. Math. 24 (1) (2016), 27–40. (Google Scholar)

A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375. (Google Scholar)

A. A. Ramadan, S. E. Abbas and A. A. El-Latif, Compactness in intuitionistic fuzzy topological spaces, International Journal of Mathematics and Mathematical Sciences 2005:1 (2005), 19–32. (Google Scholar)

S. K. Samanta and T. K. Mondal, Intuitionistic gradation of openness: intu- itionistic fuzzy topology, Busefal 73 (1997), 8–17. (Google Scholar)

L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. (Google Scholar)

L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning I, Inform. Sci. 8 (1975), 199–249. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr